# SDR MASA200602044

- Difficulty date: August 5, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 5,926 hours, 4,321 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5035 CLT - INTERMITTENT SPOILER FAULTS.  MX RESET THE SYSTEM.
